Skip navigation
Skip navigation

Logarithmic M(2,p) minimal models, their logarithmic couplings, and duality

Mathieu, Pierre; Ridout, David


A natural construction of the logarithmic extension of the M (2, p) (chiral) minimal models is presented, which generalises our previous model [R. Langlands, P. Pouliot, Y. Saint-Aubin, Conformal invariance in two-dimensional percolation, Bull. Amer. Math. Soc. 30 (1994) 1-61] of percolation (p = 3). Its key aspect is the replacement of the minimal model irreducible modules by reducible ones obtained by requiring that only one of the two principal singular vectors of each module vanish. The...[Show more]

CollectionsANU Research Publications
Date published: 2008
Type: Journal article
Source: Nuclear Physics B
DOI: 10.1016/j.nuclphysb.2008.02.017


File Description SizeFormat Image
01_Mathieu_Logarithmic_M(2,p)_minimal_2008.pdf307.42 kBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  12 November 2018/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator